?

Log in

No account? Create an account
Trying It Without Meds [entries|archive|friends|userinfo]
trying to function without meds

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

weaning off zoloft [Jul. 1st, 2009|03:19 pm]
trying to function without meds
_psychmedfree_
[butterflynaomi]
[mood |curiouscurious]

Hi everyone. I'm new to livejournal. I have taken Zoloft for almost tow years now. Two days ago I started the process of weaning myself off. I planned out week by week what my doasge would be. Week #1 I would cut down by half, Week #2 I would cut down to a fourth, Week #3 I would have a fourth every other day and then by Week #4 go off the pill completely. Like I said I have been doing this for only two days and I already feel some withdrawl symptoms: nausea, stomach cramps, and lightheadedness. I would really like to meet people that are either going through this or have gone through it. I feel a little lonely and like no one knows how I feel. I would love to make friends on here, so talk to me if you would like.
linkReply

Comments:
[User Picture]From: christante
2009-07-02 04:20 am (UTC)
SSRI Detox is the worse. My body metabolizes the stuff so fast that when I was taking the pills in the morning, I'd have the symptoms by night. Given that, I just stopped cold turkey since all I was doing was fractionating the pain. You might benefit from that, since you're current plan isn't stopping the symptoms. Sometimes it's best to just white-knuckle it and dive through the pain so that your body and mind can heal.
(Reply) (Thread)
From: can_you_hearme
2009-07-10 06:17 am (UTC)

Be careful coming off Zoloft

I did it all wrong when I did and had some serious issues as a result. I am presently not on any psych meds, I am Bipolar and feel that I am managing myself fairly well without anything other than occasional use of St. John's Wort. Feel free to keep in touch with me about how the weaning is going, or if you just want to chat. Best of luck to you, you're not alone.

Peace
~C~
(Reply) (Thread)
[User Picture]From: myliobatis
2009-08-06 12:41 am (UTC)
It's been a little while now, were you able to get off the Zoloft and how are you feeling now?
(Reply) (Thread)